Vol. 2003, No 2, 2003

Information
Issue: Vol. 2003, No 2, 2003
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 2003 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/2003/2
Licenses:
Tables of Contents
# [1-6/6] Title Pages
1. On the numerical solution of the diffusion equation with a nonlocal boundary condition
Authors: Dehghan Mehdi
81-92 (12)
2. Magnetohydrodynamic flow due to noncoaxial rotations of a porous disk and a fourth-grade fluid at infinity
Authors: Hayat Tasawar, Wang Yongqi
47-64 (18)
3. Existence of solutions and controllability of nonlinear integrodifferential systems in Banach spaces
Authors: Balachandran K., Park J. Y.
65-79 (15)
4. On the numerical solution of the diffusion equation with a nonlocal boundary condition
Authors: Mehdi Dehghan
81-92 (12)
5. Existence of solutions and controllability ofnonlinear integrodifferential systems in Banach spaces
Authors: K. Balachandran, J. Y. Park
65-79 (15)
6. Magnetohydrodynamic flow due to noncoaxial rotations of a porous disk and a fourth-grade fluid at infinity
Authors: Tasawar Hayat, Yongqi Wang
47-64 (18)